Diabetes India
59,742 members10,908 posts

Diabetes control

I have erratic sugar readings particularly morning highs. I am on Plavix and have noticed my BG readings getting worse as the days go by. I am not on any medication. My readings in the mornings have gone from between 6-7 to as high as 9 sometimes. But by lunch time it can drop as low as 4.8. I very much want to regularise this and am now resorting to homeopathic medicine and have been recommended Uranium Nitricum. Please can someone enlighten on the latter and whether there are any side effects. Please help

9 Replies
oldestnewest

Hi Anup

No in fact I am on very low carbs and in fact have eliminated them altogether last 3 days. But on the other hand I dont take too much fat either. I cook using olive oil only and airfry most of my food. I have replied in detail to champak045.

I really want to know side effects of Uranium Nitricum as I have many allergies and am afraid to embark on this. I am taking many precautions like taking cinnamon and Biotin, Chromium, vanadium supplements etc. Last 3 days I can see some improvement as morning BG has dropped to 7.4 surprisingly...I will continue to eliminate carbs altogether and monitor my BG but wld appreciate if you can tell me more abt the homo med mentioned above.

Thank you.

Regards,

Harmit

Reply

Hi Anup

Ok once the supplements are finished I wont order anymore...certainly helps my wallet

I take alot of vegies and salads plain plus I eat Chicken breast mostly and salmon and all variety of nuts.

As I replied you earlier coconut oil gives me a stomach ache. But perhaps I can introduce back again slowly. I use quite a bit of butter and ghee sparingly depending on what I cook.

Thanks for your input once again...

Regards

Harmit

1 like
Reply

I will try Anup. I already have cut out all wheat...I dont consume rye corn or barley. I make my own keto bread which is made with ground almonds, eggs and butter...thats all. Super nutritious..time to go shopping. I will try to put the VCO in my coffee....and see how it goes.

Thanks for your speedy response.

Regards

H

1 like
Reply

Thank you for your reply. I am from Malaysia.

Earlier in the year I was diagnosed with carotid artery stenosis 70% and I also have a small 8mm benign tumour in my meninges which was incidentally discovered. It is not giving me any trouble.

I have a medical history prior to this. In 2011 I had a very bad bout of bronchitis which was then classified as asthma tho I have never had an asthmatic attack. Was administered very high doses of prednisolone which interacted with seretide and induced hyperglycaemia in me. Prior to this I was not diabetic. My asthma is now OK.

In 2015 May I tore 2 of my tendons in my right shoulder and once was administered very high doses of steroids and painkillers. These again induced very high BP and sugar and over time that too stabilised. Which brings me to my current situation as above explained.

My neurologist put me on Plavix and half tablet micardis on alternate days as my bp is actually fairly normal, in fact at least 3 days of the week its fairly low below 110 and has even gone to 98...but to be on the safe side I have been advised to take a maintenance dose to ensure bp does not go above 140. I was also given Crestor but after taking it for 2 weeks I had horrible pains and was told to stop taking it. Prior to being administered Plavix my sugar was stable.

I now make a tonic of lemon and garlic which agrees very well with me plus I take COQ10, Tocotrienol, Tebonin and other supplements which help me on a daily basis, all with the consent of my neurologist.

I have been controlling my diet. I take very little carbs and in fact have started a diet of vegetables and chicken or salmon or eggs. Not taken any carbs last 3 days. With that alone my BG has dropped to 7.4. I exercise at least 3 times a week on the treadmill and am very active in the garden and house work.

I am contemplating taking homopath meds but am afraid becos I have many allergies and am wondering abt its side effects.

Yes sir I will be doing my annual check up in December and will let you know my progress....

Regards,

Harmit

1 like
Reply

Please check your private messages, harmitk52. It’s okay.😀

Reply

Yes Anup I have a funny body....Thanks for the ALA suggestion. In fact it is part of some of the supplements and minerals I am taking now. I keep exploring for natural alternatives and as I replied to ChampaK45 this morning again my BG dropped by a further point to 7.3. I must be doing something right. I am also taking moringa seeds last 10 days. I believe it might have played a part. I did start to consume coconut oil but it gave me a stomach ache....but I am taking butter and ghee now.

I certainly have dropped the idea of the homeo meds...will keep you updated as to my progress.

Thank you so much for your help.

Regards

Harmit

1 like
Reply

Thanks Champa

I do not have any heart problems. My carotid affects my brain and upper neck organs. I had blurred vision and the opthalmalogist referred me to a neurologist.

Glad to inform you that my morning BG was 7.3 today. Dropped a further point from the day before so I believe I am doing the right thing. Its been long a time after much effort that I can see it is finally falling. Perhaps its the moringa seeds that I have started taking from about 10 days ago.

The lemon and garlic tonic takes care of my BP. To begin with as I mentioned in my earlier post I do not have high BP. I also take flax seeds.

I am dropping the idea of taking the uranium nitricum. Thanks for updating me here. A homeopath doctor advised it but I was just exploring as a friend sent me a link to assist in my problems naturally.

My COQ10 supplements I get locally from Malaysia and an online website iHerb...The local one is from Vita health and 90 tablets strength 150mg cost about RM170 whilst the iHerb one..the brand is Dr's Best strength 100mg 120 softgels for RM54. Since I am a loyal customer I usually get about another RM7 discount. It s a very good price and suits me wonderfully. I took 200mg and the pains from the Crestor vanished in 2 days.

I used to walk 3KM each day long time ago around my neighbour but a foot injury resulted in me not being able to wear shoes for a long time. I still dont but can now wear Skechers for walking on the treadmill. As I have stage 2 osteoarthritis I have to be very careful. But I shall endeavour to venture outdoors once again as suggested.

When I see my neurologist next which will be in the new year I will ask her to change my plavix but hopefully my diabetic issues will get resolved by then.

Thanks once again and I will update you on my progress every now and then.

Cheers and God Bless.

Regards,

Harmit

Reply

Research studies show that plavix (brand name) clopidogrel (generic name) causes hyperglycemia (high blood sugar) in some patients.

Reply

Thank you.....at least someone is on my side and it certainly is doing that to me however after almost 10 months I can see a drop in my morning highs the last 2 days.

Regards

Harmit

Reply

You may also like...